MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORCA?; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION ORCA?; ENDOSCOPE CHANNEL ACCESSORY
Model Number SUV-617-50
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that ten orca valves were used during an esophagogastroduodenoscopy (egd) procedure for the treatment of gerd on (b)(6) 2026.During the procedure, the physician observed that the red suction button became stuck in the depressed position after insertion.The physician attempted to remove and reinsert the button several times, but the issue persisted.A new pack of buttons of the same type was then opened and used to complete the procedure.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0509 captures the reportable event of suction button sticking.Block h11: at this time the device is currently undergoing technical analysis.The investigation is not yet complete.A supplemental report will be submitted once the results are available.Block h7, h9, h11 on (b)(6) 2026, boston scientific initiated a field safety corrective action (fsca - boston scientific reference: (b)(4)) that included the removal of orca? single use air/water and suction valves associated with batch number 38400303 due to increased reports of suction button sticking issues.A communication was sent out to materials managers/health care professionals on (b)(6) 2026, with instructions to immediately stop further use or distribution of orca? single use air/water and suction valves associated with batch number 38400303, remove the devices from inventory, and segregate them in a secure location until they can be returned to boston scientific.Boston scientific will continue to closely monitor and trend similar events and associated risks, as outlined in our quality systems process.

Brand Name
ORCA?
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25301770
Report Number3005099803-2026-02140
Device Sequence Number9319640
Product Code ODC
UDI-Device Identifier00840253111012
UDI-Public(01)00840253111012(17)290120(10)38400303
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-617-50
Device Catalogue NumberSUV-617-50
Device Lot Number0038400303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-05112026-002-
Patient Sequence Number1
Patient SexUnknown